# SDR ERAA201200025

- Difficulty date: February 11, 2012
- Submitted: February 11, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 45,891 hours, 70,403 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fastener
- Part number: 8553002485530025
- Condition: Loose
- Location: Stabilizer
- Part time: 45,891 hours, 70,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED 8 LOOSE FASTENERS WITH JOBOLTS IAW RD8-55-032.
